# SDR CALA2019112862071

- Difficulty date: November 23, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N878UA
- Make and model: Airbus A319-132
- Aircraft serial: 2371
- Aircraft time: 42,390 hours, 23,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53477154204
- Condition: Corroded
- Location: Frames 55-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO DOOR SILL WEB UPPER SURFACE FOUND CORROSION FROM FR55-59 TTL:4 LOCATIONS REF NON-ROUTINE NO.9490413 -   SPEC NO.A3NB-53-4-6179.  THE AFT CGO DOOR SILL WEB (COVER) FROM FR55A-59 REPLACED AS PER SRM 51-42-11 REV.129 AND DWG E53476320 ISSUE Z FOR CORROSION OUT OF SRM 53-41-49-283-004 REV.129 ALLOWABLE DAMAGE LIMIT.
